MathSciNet Relay Station
MathSciNet bibliographic data
MR1176362 (93i:49057) 49Q20 (26B10 46E35 49J10)
Iwaniec, Tadeusz; Sbordone, Carlo On the integrability of the Jacobian under minimal hypotheses. Arch. Rational Mech. Anal. 119 (1992), no. 2, 129–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement